# SDR SCNA20130130028

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 37,324 hours, 21,875 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1 O2 MASKS FELL DOWN ON DEPARTURE ON RUNWAY.  RE-PACKED & RE-SECURED ROW 1 DF PSU O2 MASKS.  OK FOR SERVICE.
